MAUDE Adverse Event Report: POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported "i have a cracked port from unit 7b.The port is cracked at the first y site closest to the needle.You can see the crack on the product when it is in front of you.I unfortunately do not have the lot number or the reference number of the product." additional info, rcvd 06/22/2021 "there was no patient harm but i do not have any other information besides this.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a cracked infusion set y-site luer was confirmed and the cause appeared to be supplier-related.The product returned for evaluation was one 20ga x 0.75¿ powerloc max safety infusion set with y-site.Usage residues were observed throughout the sample.Needleless injection caps were attached to both luers and the safety mechanism was engaged.A longitudinally aligned split was observed in the y-site, extending from the orifice to the y-site branch.Microscopic inspection of sample 1 revealed that the split occurred along a molding weld line.The split surfaces were dull and granular.Abundant superficial stress cracks were observed throughout the y-site in the vicinity of the luer orifice.The crack occurred along a feature caused during the molding process.The device is a supplied component and corrective actions have been implemented by the supplier.The complaint sample was manufactured prior to implementation of those actions.

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12137475
Report Number3006260740-2021-02655
Device Sequence Number17331474
Product Code FPA
UDI-Device Identifier00801741047329
UDI-Public(01)00801741047329
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0131910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;